MathSciNet Relay Station
MathSciNet bibliographic data
MR2354984 (2008j:14094) 14M15 (55N91)
Ikeda, Takeshi Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian. Adv. Math. 215 (2007), no. 1, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement